# SDR CALA2013101592059

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 90,829 hours, 10,213 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY, RT SMALL INCANDESCENT LAMP INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED OKAY.
